Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Table errata: ``New primality criteria and factorizations of $ 2\sp{m}\pm 1$'' [Math. Comp. 29 (1975), 620-647; MR 52 #5546] by the author, D. H. Lehmer and J. L. Selfridge

Author: John Brillhart
Journal: Math. Comp. 39 (1982), 747
MSC: Primary 10A25; Secondary 10-04
Original Article: Math. Comp. 29 (1975), 620-647.
MathSciNet review: 669665
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04

Additional Information

PII: S 0025-5718(1982)0669665-0
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia